# SDR SWAA2024110143020

- Difficulty date: September 27, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON TWO HOLES OF ANGLE LOCATED ON BS294.5 RBL54 AND WL208.1 AT FWD GALLE AREA 2024-600445<[01] REPLACED ANGLE LOCATED ON BS294.5 RBL54 AND WL208.1 AT FWD GALLEY AREA I.A.W B737-800 SRM 51-40-02 AND DWG: 141A8310 REV: -. SHEET 33;[02] REPLACED ANGLE LOCATED ON BS294.5 RBL54 AND WL208.1 AT FWD GALLEY AREA I.A.W B737-800 SRM 51-40-02 AND DWG: 141A8310 REV: -. SHEET 33 RII
